Prevention by (+/-)-8-hydroxy-2-(di-n-propylamino)tetralin of both catalepsy and the rises in rat striatal dopamine metabolism caused by haloperidol.

@article{Andersen1996PreventionB,
  title={Prevention by (+/-)-8-hydroxy-2-(di-n-propylamino)tetralin of both catalepsy and the rises in rat striatal dopamine metabolism caused by haloperidol.},
  author={H L Andersen and Ian C. Kilpatrick},
  journal={British journal of pharmacology},
  year={1996},
  volume={118 2},
  pages={421-7}
}
1. The influence of (+/-)-8-hydroxy-2-(di-n-propylamino)tetralin (8-OH-DPAT) on haloperidol-induced increases in the dopamine metabolites, 3,4-dihydroxyphenylacetic acid (DOPAC) and 4-hydroxy-3-methoxyphenylacetic acid (HVA), was measured in three microdissected brain regions of the rat following a quantitative assessment of catalepsy. 2. Haloperidol alone (2.66 mumol kg-1, i.p.) caused a robust cataleptic response. Given 30 min after haloperidol, 8-OH-DPAT (76 or 760 nmol kg-1, s.c.) prevented… CONTINUE READING